Alert archive / Oregon / Gale Warnings in 2009
Gale Warning 7, NWS Medford, OR
NWS Medford, OR issued this gale warning at Feb 15, 2009, 2:18 AM PST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2009, 2:18 AM PST (10:18 UTC)
- Expired
- Feb 15, 2009, 12:00 PM PST
- In force
- 10 hr
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
615 WHUS76 KMFR 151018 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 218 AM PST SUN FEB 15 2009 PZZ356-376-152000- /O.UPG.KMFR.SI.Y.0022.000000T0000Z-090215T2300Z/ /O.NEW.KMFR.GL.W.0007.090215T1018Z-090215T2000Z/ /O.UPG.KMFR.SW.Y.0016.000000T0000Z-090216T0000Z/ /O.NEW.KMFR.SE.W.0006.090215T1018Z-090215T2000Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM- 218 AM PST SUN FEB 15 2009 ...GALE WARNING IN EFFECT UNTIL NOON PST TODAY... ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL NOON PST TODAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL NOON PST TODAY. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS IN EFFECT UNTIL NOON PST TODAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NO LONGER IN EFFECT. THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. SE WINDS WILL INCREASE TO GALES AT 25 TO 35 KT EARLY THIS MORNING WITH OCCASIONAL GUSTS TO 45 KT BEYOND 20 NM. WINDS ARE EXPECTED TO DECREASE T0 15 TO 25 KT RANGE THIS AFTERNOON. DURING THIS TIME SEAS WILL RISE TO 11 TO 13 FEET WITH A DOMINANT PERIOD OF 11 SECONDS. SEAS ARE EXPECTED TO SUBSIDE TO 10 TO 12 FEET IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ350-152100- /O.EXT.KMFR.SI.Y.0022.000000T0000Z-090215T2100Z/ /O.EXT.KMFR.SW.Y.0016.000000T0000Z-090215T2100Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM- 218 AM PST SUN FEB 15 2009 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. SE WINDS WILL CONTINUE AT 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT THROUGH EARLY THIS AFTERNOON...THEN DECREASING TO 15 TO 25 KT THIS AFTERNOON. SEAS WILL CONTINUE AT 10 TO 11 FEET WITH A DOMINANT PERIOD OF 11 SECONDS THROUGH EARLY AFTERNOON BEFORE SUBSIDING TO 9 TO 10 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ370-152100- /O.EXT.KMFR.SI.Y.0022.000000T0000Z-090215T2100Z/ /O.EXT.KMFR.SW.Y.0016.000000T0000Z-090215T2100Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM- 218 AM PST SUN FEB 15 2009 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. SEAS OF 9 TO 13 FEET WITH A DOMINANT PERIOD OF 13 SECONDS WILL SUBSIDE TO 7 FT SUNDAY NIGHT THEN INCREASE TO 9 FT MONDAY. SOUTHEAST WINDS WILL INCREASE TONIGHT TO 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT THROUGH SUNDAY MORNING...THEN DECREASING TO 10 TO 20 KT LATE SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$
1 follow-up statement
007 WHUS76 KMFR 151527 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 727 AM PST SUN FEB 15 2009 PZZ356-376-152000- /O.CON.KMFR.GL.W.0007.000000T0000Z-090215T2000Z/ /O.CON.KMFR.SE.W.0006.000000T0000Z-090215T2000Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM- 727 AM PST SUN FEB 15 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY... A GALE WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY. SE WINDS WILL INCREASE TO GALES AT 25 TO 35 KT EARLY THIS MORNING WITH OCCASIONAL GUSTS TO 45 KT BEYOND 20 NM. WINDS ARE EXPECTED TO DECREASE T0 15 TO 25 KT RANGE THIS AFTERNOON. DURING THIS TIME SEAS WILL RISE TO 11 TO 13 FEET WITH A DOMINANT PERIOD OF 11 SECONDS. SEAS ARE EXPECTED TO SUBSIDE TO 10 TO 12 FEET IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ350-152215- /O.EXT.KMFR.SW.Y.0016.000000T0000Z-090216T0000Z/ /O.CON.KMFR.SI.Y.0022.000000T0000Z-090215T2100Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM- 727 AM PST SUN FEB 15 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. SE WINDS WILL CONTINUE AT 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT THROUGH EARLY THIS AFTERNOON...THEN DECREASING TO 15 TO 25 KT THIS AFTERNOON. SEAS WILL CONTINUE AT 10 TO 11 FEET WITH A DOMINANT PERIOD OF 11 SECONDS THROUGHOUT TODAY BEFORE SUBSIDING TO 9 TO 10 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ370-152215- /O.EXT.KMFR.SW.Y.0016.000000T0000Z-090216T1800Z/ /O.CON.KMFR.SI.Y.0022.000000T0000Z-090215T2100Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM- 727 AM PST SUN FEB 15 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 10 AM PST MONDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 10 AM PST MONDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. SEAS OF 10 TO 12 FEET WITH A DOMINANT PERIOD OF 11 SECONDS WILL CONTINUE THROUGH THE WEEKEND. SEAS ARE EXPECTED TO SUBSIDE BELOW 10 FEET MONDAY. SOUTHEAST WINDS WILL INCREASE TONIGHT TO 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT THROUGH THIS MORNING...THEN DECREASING TO 10 TO 20 KT LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Feb 14, 8:05 PM PST, 6 hours 13 minutes earlier.
Area forecast discussion, Feb 14, 8:05 PM PST, 6 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
805 PM PST SAT FEB 14 2009
.DISCUSSION...
MODERATE TO HEAVY SNOW HAS BEGUN TO FALL FROM MT SHASTA SOUTHWARD
WITH SEVERAL INCHES OF SNOW SEEN ON ROAD CAMERAS IN THAT AREA. SNOW
LEVELS ARE 1500 FEET IN NORTHERN CALIFORNIA. IN OREGON SNOW LEVELS
ARE ABOUT 3000 FEET. SO FAR NO SURPRISES AND THE WARNINGS AND
ADVISORIES LOOK SPOT ON.
FOR TONIGHT EXPECT SNOWFALL RATES TO INCREASE TO AN INCH AN HOUR OR
HIGHER IN THE MOUNT SHASTA AREA. MODEL GUIDANCE DOES TRY TO SNEAK
SNOW LEVELS UP TO 2500 TO 3000 FEET...BUT EXPECT HEAVY
PRECIPITATION RATES WILL KEEP THE SNOW LEVEL AT OR BELOW 2500 FEET
SOUTH OF MOUNT SHASTA THROUGH AT LEAST MIDDAY SUNDAY. THE HEADLINE
PRODUCTS HAVE THE DETAILS IN THEM...BUT TO SUMMARIZE...THIS SYSTEM
WILL PACK MAJOR SNOWFALL AMOUNTS FOR ELEVATIONS ABOVE 2500 FEET
TONIGHT THROUGH MONDAY MORNING. ADDITIONALLY...WINDS WILL INCREASE
FROM THE SOUTH AND SOUTHEAST WHICH WILL RESULT IN PLENTY OF
BLOWING AND DRIFTING SNOW. HAVE REFRAINED FROM ISSUING ANY
BLIZZARD WARNINGS AS LOWER VALLEYS ARE UNLIKELY TO EXPERIENCE DRY
ENOUGH SNOW AND ENOUGH SNOW ALONG WITH WINDS OF 35 MPH FOR MORE
THAN 3 HOURS. HOWEVER...THE SHASTA VALLEY WILL LIKELY EXPERIENCE
PERIODIC REDUCTIONS OF VISIBILITIES TO A QUARTER OF A MILE OR LESS
WHEN SNOW AND WIND COMBINE. THIS WILL RESULT IN OCCASIONAL
BLIZZARD-LIKE CONDITIONS. IN THE MOUNTAINS ABOVE 5000 TO 6000 FEET
THE COMBINATION OF CLOUDS...STRONG WINDS...AND SNOWFALL WILL
CERTAINLY RESULT IN BLIZZARD CONDITIONS FROM ABOUT MOUNT ASHLAND
SOUTHWARD LATE TONIGHT THROUGH SUNDAY MORNING.
THE PRESSURE GRADIENT FROM REDDING TO MEDFORD IS EXPECTED TO REACH
5 TO 7 MILLIBARS LATE TONIGHT THROUGH SUNDAY MORNING ALONG WITH
SOUTHERLY 700MB WINDS OF 50 TO 70 KNOTS. ADDITIONALLY...A STABLE
LAYER OR INVERSION IS EXPECTED BETWEEN 5000 AND 7000
FEET...FUNNELING WINDS FROM THE SHASTA VALLEY OVER SISKIYOU
SUMMIT...AND INTO THE ROGUE VALLEY. THESE EXPECTED DYNAMICS AT
PLAY HAVE PROMPTED A WIND ADVISORY FOR THE ROGUE VALLEY. EXPECT
THE LOWER REACHES OF ASHLAND NEAR I-5 AND BEAR CREEK TO EXPERIENCE
TH HIGHEST WINDS WITH GUSTS TO 50 MPH POSSIBLE.
THE STORM DOSE LOOK TO WEAKEN TOMORROW AFTERNOON AND EVENING...BUT
LIGHT TO MODERATE SNOW IS LIKELY TO CONTINUE THROUGH MONDAY NIGHT
OR TUESDAY IN THE MOUNT SHASTA AREA...WITH DECREASING EFFECTS ALL
AREAS. THE SYSTEM DOES SHOW SOME SIGNS OF SHEARING OUT TO THE
NORTH ON TUESDAY WHICH INCREASES PRECIPITATION CHANCES FOR OREGON.
THE NEXT SYSTEM LOOKS ON MODEL GUIDANCE AS IF IT MAY ALLOW A BREAK
IN THE ACTION LATE WEEK BEFORE HEADING INLAND SOMETIME AROUND NEXT
WEEKEND. THIS HAS THE CHANCE OF BEING YET ANOTHER RATHER
SIGNIFICANT EVENT. LUTZ
&&
.AVIATION...
IN NORTHERN CALIFORNIA WIDESPREAD LIFR CONDITIONS THROUGH SUNDAY
NIGHT BEFORE IMPROVING A LITTLE MONDAY AFTERNOON. WIDESPREAD MOUNTAIN
OBSCUREMENT IN OREGON WILL PERSIST THROUGH THIS PERIOD WHILE
WESTERN VALLEYS WILL SLOWLY DETERIORATE TO MVFR DURING THE NIGHT.
OVERALL CONDITIONS WILL REMAIN POOR UNTIL MONDAY NIGHT WHEN THE
LOW BEGINS TO MOVE OUT.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 10 AM PST
SUNDAY FOR ORZ028.
WINTER WEATHER ADVISORY UNTIL 12 PM PST SUNDAY FOR ORZ024.
WIND ADVISORY FROM 10 PM THIS EVENING TO 10 AM PST SUNDAY FOR
ORZ026.
CA...WINTER WEATHER ADVISORY UNTIL 4 PM PST SUNDAY FOR CAZ081.
WINTER STORM WARNING UNTIL 12 PM PST SUNDAY FOR CAZ080.
WINTER STORM WARNING UNTIL 4 PM PST SUNDAY FOR CAZ082-CAZ083.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL 3 PM
PST SUNDAY FOR PZZ350-PZZ356-PZZ370-PZZ376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 PM PST SUNDAY
FOR PZZ350-PZZ356-PZZ370-PZZ376.
11Hazardous weather outlook, Feb 14, 4:43 PM PST, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 443 PM PST SAT FEB 14 2009 CAZ080-151600- WESTERN SISKIYOU COUNTY- 443 PM PST SAT FEB 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TONIGHT A WINTER STORM WARNING IS IN EFFECT FOR ELEVATIONS ABOVE 2500 FEET. PLEASE SEE WINTER WEATHER MESSAGE FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE WINTER STORM WARNING WILL REMAIN IN EFFECT UNTIL NOON PST SUNDAY FOR ELEVATIONS ABOVE 2500 FEET. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ082-083-151600- SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- 443 PM PST SAT FEB 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TONIGHT A WINTER STORM WARNING IS IN EFFECT. PLEASE SEE WINTER WEATHER MESSAGE FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE WINTER STORM WARNING WILL REMAIN IN EFFECT UNTIL 4 PM PST SUNDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ081-151600- CENTRAL SISKIYOU COUNTY- 443 PM PST SAT FEB 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT FOR ELEVATIONS ABOVE 2500 FEET. PLEASE SEE WINTER WEATHER MESSAGE FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE WINTER WEATHER ADVISORY WILL BE IN EFFECT UNTIL 4 PM PST SUNDAY FOR ELEVATIONS ABOVE 2500 FEET. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ024-151600- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- 443 PM PST SAT FEB 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT. PLEASE SEE WINTER WEATHER MESSAGE FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE WINTER WEATHER ADVISORY WILL BE IN EFFECT UNTIL NOON PST SUNDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ026-151600- JACKSON COUNTY- 443 PM PST SAT FEB 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TONIGHT A WIND ADVISORY IS IN EFFECT BEGINNING AT 10 PM THIS EVENING. PLEASE SEE WEATHER MESSAGE FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE WIND ADVISORY WILL BE IN EFFECT UNTIL 10 AM PST SUNDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ028-151600- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- 443 PM PST SAT FEB 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT BEGINNING AT 10 PM PST THIS EVENING. PLEASE SEE WINTER WEATHER MESSAGE FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE WINTER WEATHER ADVISORY WILL BE IN EFFECT UNTIL 10 AM PST SUNDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 2:18 AM PST | Hazardous Seas Warning | MFR | 10 hr | |
| Feb 15, 12:37 PM PST | Small Craft Advisory for Winds | MFR | 8 hr | |
| Feb 15, 11:48 AM PST | Wind Advisory | MFR | Siskiyou | 7 hr |
| Feb 15, 2:49 PM PST | Winter Weather Advisory | MFR | Siskiyou | 45 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.